# SDR SWAA2017111717873

- Difficulty date: October 26, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 19,121 hours, 8,043 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1000
- Condition: Debonded
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR BAY LOWER BULKHEAD WEB DISBONDED AT BS 663, LBL 35.   REPAIRED THE BULKHEAD WEB IAW SRM AND DWG.
